Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Have stent in heart. Getting out of breath and drop in bp. Have angina. Knee replacement to be done

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4497 Questions
I have a stent in heart over a year ,the last week I have found I am getting out of breath just going even the toilet ,I have high bp but last week it dropped quiet low 63/32 pulse 72 ,stayed low all night I also have angina and waiting for knee replacement I am 63yrs women
Posted Sun, 14 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 32 minutes later
Hi friend,
Welcome to Health Care Magic

Sorry to see the state of your affairs...

“Out of breath” means – left heart failure.
On “just going even the toilet” means – the degree of failure is severe (Class III)
“BP dropped 63/32” in a known with high BP – means shock. If it stayed all night, it may lead to kidney failure.
Angina after a stent means – worsening of your Coronary Artery Disease / possibly the stent is blocked or there is a different block in native vessels.
In summary, you might have heard a heart attack...


YOU MUST BE ADMITTED IMMEDIATELY – your heart and coronaries (as also the kidneys) need URGENT EVALUATION.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor